# SDR SIMA983301

- Difficulty date: November 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AE
- Make and model: Saab 340B
- Aircraft serial: 340B314
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: HP84830621
- Condition: Failed
- Location: Nlg Ww
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - FLT 5042 - THE LANDING GEAR WOULD NOT EXTEND.  THE INTRANSIT LIGHT ILLUMINATED, BUTH THE GEAR WOULD NOT COME DOWN.  PERFORMED EMERGENCY EXTENSION PROCEDURES AND GOT THREE GREEN LIGHTS AT THAT POINT.  LANDED WITHOUT FURTHER INCIDENT. REMOVED AND REPLACED THE LANDING GEAR CONTROL VALVE.  OPERATIONAL CHECK GOOD.  (M)
